Exact solutions for the wick-type stochastic time-fractional KdV equations

HOSSAM A. GHANY, ABD-ALLAH HYDER

Abstract


Our aim in this paper is to explore white noise functional solutions for the variable coefficients Wick-type stochastic time-fractional KdV equations. Using the modified fractional sub-equation method, we can find out new exact solutions for the time-fractional KdV equations. Subsequently, the Hermite transform and the inverse Hermite transform are employed to find white noise functional solutions for the variable coefficients Wick-type stochastic time-fractional KdV equations.


Keywords


Time-fractional KdV equations; wick product; white noise; hermite transform

Full Text:

PDF

References


Benth, E. & Gjerde, J. 1998. A remark on the equivalence between Poisson and Gaussion stochastic partial differential equations, Potential Anal, 8: 179-193.

Chen, B. & Xie, Y. 2006. White noise functional solutions of Wick-type stochastic generalized Hirota-Satsuma coupled KdV equations, Journal of Computations and Applied Mathematics, 197: 345-354.

Chen, B. & Xie, Y. 2007. Periodic-like solutions of variable coefficient and Wick-type stochastic NLS equations, Journal of Computations and Applied Mathematics, 203: 249-263.

Dehghan, M., Manafian, J. & Saadatmandi, A. 2010. Solving nonlinear fractional partial differential equations using the homotopy analysis method ,Numerical Methods for Partial Differential Equations 26: 448-56.

El-Wakil, S., Abulwafa, E., El-shewy, E. & Mahmoud, A. 2011. Time fractional KdV equation for electro-acoustic waves in plasma of colld electron and two different temperature isothermal ions, Astrophysics and Space Science, 333(1):269 - 276

Fung, M. 1997. KdV Equation as an Euler-Poincare' Equation, Chinese Journal of Physics, 35(6) 789.

Ghany, H. 2011 . Exact solutions for stochastic generalized Hirota- Satsuma Coupled KdV equations, Chinese Journal of Physics, 49: 926.

Holden, H. sendal, B., Ube, J. & Zhang, T. 2010. Stochastic partial differential equations (Springer Science+Business Media, LLC)

Jumarie, G. 2006. Modified Riemann-Liouville derivative and fractional Taylor series of non differential functions further results, Computers and Mathematics with Applications, 51 :1367-76 .

Jumarie, G. 2009. Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative, Applied Mathematics Letters, 22 : 1659-64.

Kim, H. & Sakthivel, R. 2011. Exact solutions of Wick-type stochastic equations with variable coefficients, Reports on Mathematical Physics, 67 : 415- 429.

Podlubny, I. 1999 . Fractional Differential Equations , Academic Press, New York.

Wadati, M. 1983. Stochastic Korteweg-de Veries equation, Japanese Physics Society, 52 : 2642-2648.

Wazwaz, A. 2007. The tanh-coth method combined with the Riccati equation for solving the KdV equation, Arab journal of mathematics and mathematical physics, 1 : 27-34.

Xie, Y. 2003.Exact solutions for stochastic KdV equations, Physics Letter A 310:161--167.

Xie, Y. 2004. Exact solutions for stochastic mKdV equations, Chaos Solitons Fractals 19 509-513.

Zhang, S. 2010. Exp-function method: solitary, periodic and rational wave solutions of nonlinear evolution equations, Nonlinear Science Letters A, 2 143-146.

Zhang, S. 2012. Exact solutions of Wick-type stochastic Korteweg-De Vries equation , Canadian Journal of Physics, 90 :181-186.

Zhang, S., Zong, Q., Liu, D. & Gao, Q. 2010. A generalized exp-function method for fractional Riccati differential equations. Communications Fractional Calculus, 1:48-51.


Refbacks

  • There are currently no refbacks.